Methodological notes

Quantum Nyquist formula and the applicability ranges of the Callen-Welton formula

 a,  b, c
a Lebedev Physical Institute, Russian Academy of Sciences, Leninsky prosp. 53, Moscow, 119991, Russian Federation
b Kapitza Institute of Physical Problems, Russian Academy of Sciences, ul. Kosygina 2, Moscow, 117334, Russian Federation
c Dipartimento di Fisica, Università di Trento and BDC Center, Povo, Trento, I-38050, Italy

We discuss Yu. L. Klimontovich's objections to the generally accepted derivations of the fluctuation-dissipation theorem and his proposed additional restrictions on the applicability of this theorem. We demonstrate that Yu. L. Klimontovich's arguments contradict the basic principles of statistical physics and hence cannot be correct.

Fulltext pdf (190 KB)
Fulltext is also available at DOI: 10.1070/PU1987v030n02ABEH002813
PACS: 05.40.−a, 05.70.−a, 05.30.−d (all)
DOI: 10.1070/PU1987v030n02ABEH002813
Citation: Ginzburg V L, Pitaevskii L P "Quantum Nyquist formula and the applicability ranges of the Callen-Welton formula" Sov. Phys. Usp. 30 168–171 (1987)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
	author = {V. L. Ginzburg and L. P. Pitaevskii},
	title = {Quantum Nyquist formula and the applicability ranges of the Callen–Welton formula},
	publisher = {Physics-Uspekhi},
	year = {1987},
	journal = {Phys. Usp.},
	volume = {30},
	number = {2},
	pages = {168-171},
	url = {},
	doi = {10.1070/PU1987v030n02ABEH002813}

Оригинал: Гинзбург В Л, Питаевский Л П «О квантовой формуле Найквиста и области применимости формулы Каллена — Вельтона (замечания о статье Ю. Л. Климонтовича)» УФН 151 333–339 (1987); DOI: 10.3367/UFNr.0151.198702f.0333

© 1918–2024 Uspekhi Fizicheskikh Nauk
Email: Editorial office contacts About the journal Terms and conditions